MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number DRT150
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2, a3a, a3b, a4, a5, a6, patient information: unknown/not provided.Section d6a, if implanted, give date: not applicable as the iol was removed during the same procedure.Section d6b, if explanted, give date: not applicable as the iol was removed during the same procedure.Therefore, not explanted.Section h3, device evaluated by manufacturer: the device has not been returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain the missing information.However, to date, it has not been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the injector on the preloaded johnson and johnson (jnj) intraocular lens (iol) split upon insertion of the lens resulting in the iol being fractured.The fractured on the lens occurred prior to inserting into the eye.Consequently, the iol was removed with no harm to the patient.Johnson and johnson performed follow-up to get additional details, but a response has not been received.No further information is available.
 
Additional Manufacturer Narrative
Device evaluation: the complaint product was not received.The customer provided photos were evaluated.The photos displayed the suspect lens stuck in the cartridge tip and overridden by the plunger rod.The plunger rod was observed to be protruding out the side of the cartridge and was bent.The cartridge was torn.The lens could be observed to be damaged.Further evaluation could not be performed as no product was received.Based on the complaint investigation results, the product was released within specifications.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS ODYSSEY TORIC II IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key24340178
Report Number3012236936-2026-000044
Device Sequence Number21279763
Product Code MFK
UDI-Device Identifier05050474811249
UDI-Public(01)05050474811249(17)280304
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRT150
Device Catalogue NumberDRT1500145
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown